Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 2, pp. 191-201 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Uniform Convergence Results for Certain Two-Dimensional Cauchy Principal Value Integrals

Elisabetta Santi

Dipartimento di Energetica - Università dell'Aquila,
Localita' Monteluco, 67040 Roio Poggio (AQ) - ITALY
E-mail: esanti@dsiaq1.ing.univaq.it

Abstract: A general uniform convergence theorem for numerical integration of certain two-dimensional Cauchy principal value integrals is proved. A special instance of this theorem is given as corollary.

Keywords: Cubatures; Cauchy principal value integrals; splines.

Classification (MSC2000): 65D32, 41A15, 41A63.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition